# SDR ASAA2021110236524

- Difficulty date: November 2, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 30,087 hours, 9,568 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11577
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 44,875 hours, 14,606 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES UPON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LH PACK TEMP CONTROL VALVE AS REQUIRED OPS CKD GOOD NO LEAKS NOTED REF B737-900 AMM 21-51-10-400-801. PERFORMED PACK/ZONE TEMP CONTROLLER BITE CK NO FAULTS FOUND. REF AMM 21-61-00-700-806-002.
